I went to the doctor on Thursday and apparently my little half marathon helped me develop tendonitis in both of my knees. It isn't much of a problem while a run but when I stop and the next day it makes walking almost impossible. So, my marathon plans have temporarily been put on hold while my knees heal. I am pretty upset about it but I am determined to run one this year so I am not going to let a little knee pain get me down. Even if I cant move for about a week afterward. No, I'm not going to do anything stupid so nobody lecture me about taking care of my body or anything. I'll be careful.
If anything you should be worried about the side effects of my medicine. Vomiting,drowsiness,dizziness,swelling of hands and feet, sudden weight gain (oops I should call the Dr.), mental/mood changes(there is another one),vomit that looks like coffee grounds(eeewww), yellowish eyes and skin,fast or slow heartbeat, or seizures, just to name a few.
I would've hated to be the one in the test group who got the coffee grounds vomit or the yellow eyes or skin.